Journal of Mathematical Control Science and Applications (JMCSA)

Vol. 5 No. 1 (January-June, 2019), ISSN : 0974-0570

1.   Global Existence and Stability of Periodic Solution for Two Kinds of BAM Neural Networks with Diffusion

Author: Xuyang Lou, Baotong Cui, Wei Wu                             DOWNLOAD


2.   Two-fluid Non-linear Models for Blood Flow in Stenosed Arteries: A Comparative Study

Author: D. S. Sankar                                                      DOWNLOAD

3.  Novel Delay-dependent Absolute Stability Criteria for Neutral Lurie Control System With Time-delays

Author: Jianxing Liu, Junkang Tian*, Xiangjun Xie